On the limit cycles surrounding a diagonalizable linear node with homogeneous nonlinearities

Jaume Llibre, Tayeb Salhi

Research output: Contribution to journalArticleResearch

Abstract

© 2019 Elsevier Ltd In this paper we study the existence and non-existence of limit cycles for the class of polynomial differential systems of the form ẋ=λx+Pn(x,y),ẏ=μy+Qn(x,y),where Pn and Qn are homogeneous polynomials of degree n.
Original languageEnglish
Pages (from-to)427-431
JournalApplied Mathematics Letters
Volume98
DOIs
Publication statusPublished - 1 Dec 2019

Keywords

  • Limit cycles
  • Polynomial differential systems
  • Polynomial vector fields

Fingerprint Dive into the research topics of 'On the limit cycles surrounding a diagonalizable linear node with homogeneous nonlinearities'. Together they form a unique fingerprint.

Cite this